Buckley's Day/Night Cold & Sinus Liquid Gels


Capsules: 24
Strength: Acetaminophen 325mg, Dextromethorphan Hydrobromide 15mg, Pseudoephedrine Hydrochloride 30mg & Doxylamine Succinate 6.25mg (Nighttime only)
Price:
$13.49

Description

Get complete relief from all of your cold symptoms with Buckley’s Cold & Sinus Liquid Gels-Day/Night.

Day - Non-Drowsy
Fast relief from headache, aches and pain, fever and chills, sore throat pain, sinus and nasal congestion, and dry cough.

Night - Lets You Rest
Fast relief from headache, aches and pain, fever and chills, sore throat pain runny nose and sneezing, sinus and nasal congestion, and dry cough, itchy and watery eyes.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed